Journal of Mathematics and Science Teacher
Journal of Mathematics and Science Teacher is an open access, double-blind peer-reviewed and scholarly journal devoted to disseminate new research and theory in the field of mathematics education, science education, teacher education and training. Journal of Mathematics and Science Teacher publishes four issues per year (January, April, July, October).
Journal of Mathematics and Science Teacher is published by Modestum DOO, Serbia.
Online ISSN:
2752-6054
Current Issue
Volume 6, Issue 4, 2026
(In Progress)
Research Article
A low-cost earthquake simulator for early-years science education: A hands-on approach to teaching seismic concepts in kindergarten and primary school
Journal of Mathematics and Science Teacher, Volume 6, Issue 4, 2026, Article No: em110
https://doi.org/10.29333/mathsciteacher/19692